# SDR REXA2022021000235

- Difficulty date: December 26, 2021
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670331991
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE AT FLOOR LEVEL FLIGHT DECK ENTRY WAY LHS
"INSTALLED NEW SERVICEABLE ANGLE LH P/N:CC670-33199-3 AT FLOOR
LEVEL FLIGHT DECK ENTRY WAY IAW CRJ 900 SRM                  
51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
